Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spectra of quantized hyperalgebras


Authors: William Chin and Leonid Krop
Journal: Trans. Amer. Math. Soc. 358 (2006), 4553-4567
MSC (2000): Primary 16W35, 16W30, 17B37, 81R50
DOI: https://doi.org/10.1090/S0002-9947-06-03860-8
Published electronically: April 11, 2006
MathSciNet review: 2231388
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the prime and primitive spectra for quantized enveloping algebras at roots of 1 in characteristic zero in terms of the prime spectrum of the underlying enveloping algebra. Our methods come from the theory of Hopf algebra crossed products. For primitive ideals we obtain an analogue of Duflo's Theorem, which says that every primitive ideal is the annihilator of a simple highest weight module. This depends on an extension of Lusztig's tensor product theorem.


References [Enhancements On Off] (What's this?)

  • [An] N. Andruskiewitsch, Notes on Extensions of Hopf Algebras, Can. J. Math 48 (1996) 3-42. MR 1382474 (97c:16046)
  • [Ca] S. Catoiu, Prime ideals of the enveloping algebra $ U(sl_{3}) $, Comm. Algebra 28 (2000), no. 2, 981-1027. MR 1736777 (2001c:16048)
  • [Ch] W. Chin, Actions of solvable algebraic groups on noncommutative algebras, J. Contemp. Math. 124 (1992) 29-38. MR 1144026 (93d:16032)
  • [CP] V. Chari and A. Pressley, A Guide to Quantum Groups, Camb. Univ. Press, Cambridge, 1994. MR 1300632 (95j:17010)
  • [Do] Y. Doi, Equivalent crossed products for a Hopf algebra, Comm. Alg. 17 (1989) 3053-3085. MR 1030610 (91k:16027)
  • [DT] Y. Doi and M Takeuchi, Cleft comodule algebras for a bialgebra, Comm. Alg. 14 (1986) 801-818. MR 0834465 (87e:16025)
  • [Duf] M. Duflo, Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semi-simple. Ann. Math. 105 (1977) 107-120. MR 0430005 (55:3013)
  • [Ja] J. C. Jantzen, Einhüllende algebren halbeinfache Lie-Algebren, Springer, Berlin, 1983. MR 0721170 (86c:17011)
  • [Jo] A. Joseph, Quantum Groups and Their Primitive Ideals, Springer, Berlin, 1995. MR 1315966 (96d:17015)
  • [Li] Z. Lin, Induced representations of Hopf algebras: applications to quantum groups at roots of 1, J. Alg. 154 (1993) 152-187. MR 1201918 (94e:16046)
  • [Lu1] G. Lusztig, Modular representations and quantum groups, in ``Classical Groups and Related Topics, pp. 55-77, Contemp. Math., Vol. 82, AMS, Providence, RI, 1989. MR 0982278 (90a:16008)
  • [Lu2] G. Lusztig, Finite dimensional Hopf algebras arising from quantized universal enveloping algebras, J. AMS 3 (1990) 257-296. MR 1013053 (91e:17009)
  • [Lu3] G. Lusztig, An Introduction to Quantum Groups, Prog. in Math. 110, Birkhäuser, Boston 1993. MR 1227098 (94m:17016)
  • [Lu4] G. Lusztig, Quantum groups at roots of 1, Geom. Dedicata 35 (1990) 89-114. MR 1066560 (91j:17018)
  • [Mo] S. Montgomery, Hopf Algebras and their Actions on Rings, CBMS Lecture Notes 82, AMS (1993). MR 1243637 (94i:16019)
  • [NG] Y. Nouazé, P. Gabriel, Idéaux premiers de l'algè bre enveloppante d'une algèbre de Lie nilpotente, J. Algebra 6 (1967) 77-99. MR 0206064 (34:5889)
  • [Qu] D. Quillen, On the endomorphism ring of a simple module over an enveloping algebra, Proc. Amer. Math. Soc. vol. 21, issue 1 (1969), 171-172. MR 0238892 (39:252)
  • [Sch] H.-J. Schneider, Normal bases and transitivity of crossed products for Hopf algebras, J. Alg. 152 (1992) 289-312. MR 1194305 (93j:16032)
  • [Sw] M. Sweedler, Cohomology of algebras over Hopf algebras, Trans. A.M.S. 133 (1968) 205-239. MR 0224684 (37:283)
  • [So] W. Soergel, The prime spectrum of the enveloping algebra of a reductive Lie algebra, Math. Z., 204 (1990) 559-581. MR 1062136 (91d:17015)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16W35, 16W30, 17B37, 81R50

Retrieve articles in all journals with MSC (2000): 16W35, 16W30, 17B37, 81R50


Additional Information

William Chin
Affiliation: Department of Mathematics, DePaul University, Chicago, Illinois 60614
Email: wchin@condor.depaul.edu

Leonid Krop
Affiliation: Department of Mathematics, DePaul University, Chicago, Illinois 60614
Email: lkrop@condor.depaul.edu

DOI: https://doi.org/10.1090/S0002-9947-06-03860-8
Received by editor(s): November 5, 2003
Received by editor(s) in revised form: September 27, 2004
Published electronically: April 11, 2006
Additional Notes: This work was supported in part by a grant from the University Research Council of DePaul University.
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society